# SDR QXEA2017032200142

- Difficulty date: February 24, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 85217419104
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR BEAM BELOW TORQUE TUBE HAS SIGNS OF CRACKS. RMVD AFT SERVICE DOOR BEAM 2 PN 85217419-104 REF SRM 51-42-05 AND 51-40-15.  INST NEW AFT SERVICE DOOR BEAM 2 PN 85217419-104 REF SRM 51-42-05, 51-40-15 AND DWG:85247051. REMOVE LWR INNER SKIN PN 85217345 REF SRM 51-42-05 AND 51-42-45. INST LOWER SKIN PN 85217345 AT AFT SERVICE DOOR PER SRM 51-42-05-02-01 AND 51-42-45-02-01. ORDERED NEW BEAM PN 85217419-104. RECEIVED, LOCATED AND DRILLED NEW BEAM PN 85217419-104, REF SRM 51-40-07.
